# SDR CA051003010

- Difficulty date: March 12, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,263 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032018
- Condition: Arced
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE SUBJECT STARTER/GENERATOR WAS REMOVED FOR EXCESS ARCING ON STARTUP.  THE STARTER/GENERATOR WAS SENT TO A REPAIR FACILITY TO BE INSPECTED AND REPAIRED AS NECESSARY.  IT WAS NOTED FROM THE REPAIR FACILITY THAT THE STARTER SHOWED SIGNS OF OIL CONTAMINATION, WHICH WOULD CAUSE THE FAILURE.  IT WAS NOTED THAT THIS STARTER/GENERATOR WAS REMOVED FROM AN AIRCRAFT THAT HAD A PROBLEM WITH EXCESSIVE OIL VENTING FROM THE ENGINE EXHAUST.  THIS IS WHAT WAS CONCLUDED AS THE SOURCE OF THE OILCONTAMINATION.  THE STARTER/GENERATOR WAS REPAIRED THE FACILITY AND RETURNED TOTHE CUSTOMER.
